Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Evaluation of constants in conformal representation

Authors: Samuel I. Plotnick and Thomas C. Benton
Journal: Quart. Appl. Math. 12 (1954), 76-77
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/qam/60594
MathSciNet review: 60594
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

DOI: https://doi.org/10.1090/qam/60594
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society